# SDR MALA110288

- Difficulty date: December 28, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 9,010 hours, 5,695 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WITH THE EMERGENCY LIGHT SWITCH IN THE ARMED POSITION THE EMERGENCY LIGHTS COME ON AND FLICKER OFF ON THEIR OWN.  PERFORMED OPS TEST OF EMERGENCY LIGHTING IAW AMM 33-51.
